Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008 (2008), Article ID 295817, 14 pages
http://dx.doi.org/10.1155/2008/295817
Research Article

On the Continuity Properties of the Attainable Sets of Nonlinear Control Systems with Integral Constraint on Controls

Department of Mathematics, Anadolu University, Eskisehir 26470, Turkey

Received 11 June 2007; Revised 30 August 2007; Accepted 6 November 2007

Academic Editor: Agacik Zafer

Copyright © 2008 Khalik G. Guseinov and Ali S. Nazlipinar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalik G. Guseinov and Ali S. Nazlipinar, “On the Continuity Properties of the Attainable Sets of Nonlinear Control Systems with Integral Constraint on Controls,” Abstract and Applied Analysis, vol. 2008, Article ID 295817, 14 pages, 2008. doi:10.1155/2008/295817